Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2016, Article ID 4803132, 3 pages
http://dx.doi.org/10.1155/2016/4803132
Case Report

Quetiapine-Induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone

Department of Internal Medicine, General Hospital of Larissa, 1 Tsakalof Street, 41221 Larissa, Greece

Received 23 December 2015; Revised 7 February 2016; Accepted 15 February 2016

Academic Editor: Toshiya Inada

Copyright © 2016 Theocharis Koufakis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. C. Bartter and W. B. Schwartz, “The syndrome of inappropriate secretion of antidiuretic hormone,” The American Journal of Medicine, vol. 42, no. 5, pp. 790–806, 1967. View at Publisher · View at Google Scholar · View at Scopus
  2. A. M. Ramos-Levi, A. Duran Rodriguez-Hervada, M. Mendez-Bailon, and J. Marco-Martinez, “Drug-induced hyponatremia: an updated review,” Minerva Endocrinologica, vol. 39, no. 1, pp. 1–12, 2014. View at Google Scholar · View at Scopus
  3. J. Nielsen, J. Matz, A. Mittoux et al., “Cardiac effects of sertindole and quetiapine: analysis of ECGs from a randomized double-blind study in patients with schizophrenia,” European Neuropsychopharmacology, vol. 25, no. 3, pp. 303–311, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Y. Fan, W. Y. Chen, and M. C. Huang, “Quetiapine-associated leucopenia and thrombocytopenia: a case report,” BMC Psychiatry, vol. 15, article 110, 2015. View at Publisher · View at Google Scholar
  5. S. Karahan, H. Karagöz, A. Erden, D. Avci, and K. Esmeray, “Codeine-induced syndrome of inappropriate antidiuretic hormone: case report,” Balkan Medical Journal, vol. 31, no. 1, pp. 107–109, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. D. Meulendijks, C. K. Mannesse, P. A. F. Jansen, R. J. van Marum, and T. C. G. Egberts, “Antipsychotic-induced hyponatraemia: a systematic review of the published evidence,” Drug Safety, vol. 33, no. 2, pp. 101–114, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Fenske and B. Allolio, “The syndrome of inappropriate secretion of antidiuretic hormone: diagnostic and therapeutic advances,” Hormone and Metabolic Research, vol. 42, no. 10, pp. 691–702, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Spasovski, R. Vanholder, B. Allolio et al., “Clinical practice guideline on diagnosis and treatment of hyponatraemia,” Nephrology Dialysis Transplantation, vol. 29, supplement 2, pp. i1–i39, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. B. Dundas, M. Harris, and M. Narasimhan, “Psychogenic polydipsia review: etiology, differential, and treatment,” Current Psychiatry Reports, vol. 9, no. 3, pp. 236–241, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Atalay, N. Turhan, and O. E. Aki, “A challenging case of syndrome of inappropriate secretion of antidiuretic hormone in an elderly patient secondary to quetiapine,” Southern Medical Journal, vol. 100, no. 8, pp. 832–833, 2007. View at Publisher · View at Google Scholar · View at Scopus
  11. O. A. van den Heuvel, P. M. Bet, E. W. C. M. van Dam, and A. M. Eeckhout, “The syndrome of inappropriate antidiuretic hormone secretion (SIADH) during treatment with the antipsychotic agents haloperidol and quetiapine,” Nederlands Tijdschrift voor Geneeskunde, vol. 150, no. 35, pp. 1944–1948, 2006. View at Google Scholar · View at Scopus